# SDR SWAA082650

- Difficulty date: May 14, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 53,491 hours, 46,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65516242
- Condition: Corroded
- Location: Bs 987 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FUSELAGE SKIN CORRODED AT BS 987, STR 23R.  REPAIRED SKIN PER SWA EA.
